# SDR FDEA201806131479

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR INTERCOSTAL AT BSTA 324 - 345, LBL 20 FOUND CORRODED. CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-04-04-1A REV124.  REPLACED INTERCOSTAL IAW SRM 51-40-02.
